# SDR NACA201503160002

- Difficulty date: March 16, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6946831U4
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER SPLICE, BS360 S5R.  REPLACED CRACKED STRINGER SPLICE AT BS360, STR 5R WITH FABRICATED PART IAW DWG 65-45765 ID: 0004, REV C INSTALLED IAW 51-40-02, REV 105. REF KFC MCO3044, W/O 1349767.
